# SDR UPS97825196

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, CORROSION ON UNDER SIDE OF FLOORBEAM FWD UPPER FLANGE AT STA 1720 BETWEEN L29L TO L29R.  REMOVED FLOORBEAM AT FS 1720, FABBED NEW FLOORBEAM FROM 1706317 T EXTRUSION  .090 7075 T6 IAW DC8 SRM 53-7-1.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FLOORBEAM IAW DC8 SRM 51-1-20D.
